American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] A. Branquinho, U. Fidalgo Prieto and A. Foulquié Moreno. An extension of Markov's Theorem. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Klaus Schiefermayr. A density result concerning inverse polynomial images. Proc. Amer. Math. Soc. 142 (2014) 539-545.
Abstract, references, and article information
View Article: PDF

[3] Gautam Bharali and Sushil Gorai. Uniform algebras generated by holomorphic and close-to-harmonic functions. Proc. Amer. Math. Soc. 139 (2011) 2183-2189. MR 2775396.
Abstract, references, and article information
View Article: PDF

[4] Peter Dragnev and Erwin Miña-Díaz. On a series representation for Carleman orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 4271-4279. MR 2680053.
Abstract, references, and article information
View Article: PDF

[5] R. Daquila. Approximation by strongly annular solutions of functional equations. Proc. Amer. Math. Soc. 138 (2010) 2505-2511. MR 2607880.
Abstract, references, and article information
View Article: PDF

[6] Luis Bernal-González. Common hypercyclic functions for multiples of convolution and non-convolution operators. Proc. Amer. Math. Soc. 137 (2009) 3787-3795. MR 2529888.
Abstract, references, and article information
View Article: PDF

[7] V. V. Peller. Analytic approximation of matrix functions and dual extremal functions. Proc. Amer. Math. Soc. 137 (2009) 205-210. MR 2439442.
Abstract, references, and article information
View Article: PDF

[8] Albert Boggess and Daniel Jupiter. Global approximation of CR functions on Bloom-Graham model graphs in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 134 (2006) 723-730. MR 2180890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Zeljko Cuckovic and N. V. Rao. Maximality theorems for Fréchet algebras. Proc. Amer. Math. Soc. 134 (2006) 487-490. MR 2176017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Geir Arne Hjelle. Unimodular functions and interpolating Blaschke products. Proc. Amer. Math. Soc. 134 (2006) 207-214. MR 2170560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ali Abkar. Application of a Riesz-type formula to weighted Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 155-164. MR 1929035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] John R. Akeroyd. A note concerning the index of the shift. Proc. Amer. Math. Soc. 130 (2002) 3349-3354. MR 1913014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. Bonilla and J. C. Fariña. $Lip\alpha$ harmonic approximation on closed sets. Proc. Amer. Math. Soc. 129 (2001) 2741-2752. MR 1838798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Daniel Suárez. A counterexample for $H^{\infty}$ approximable functions. Proc. Amer. Math. Soc. 128 (2000) 3003-3007. MR 1707532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Luis Bernal-González. Densely hereditarily hypercyclic sequences and large hypercyclic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3279-3285. MR 1646318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Igor E. Pritsker. On the local asymptotics of Faber polynomials. Proc. Amer. Math. Soc. 127 (1999) 2953-2960. MR 1605937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] E. S. Katsoprinakis and M. Papadimitrakis. Extensions of a theorem of Marcinkiewicz-Zygmund and of Rogosinski's formula and an application to Universal Taylor series. Proc. Amer. Math. Soc. 127 (1999) 2083-2090. MR 1641646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] John Akeroyd and Elias G. Saleeby. A class of $P^t(d\mu)$ spaces whose point evaluations vary with $t$. Proc. Amer. Math. Soc. 127 (1999) 537-542. MR 1473652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Igor E. Pritsker. Polynomial approximation with varying weights on compact sets of the complex plane. Proc. Amer. Math. Soc. 126 (1998) 3283-3292. MR 1452821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Pascal J. Thomas. Sampling sets for Hardy spaces of the disk. Proc. Amer. Math. Soc. 126 (1998) 2927-2932. MR 1452830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Edgar M. E. Wermuth. A remark on commuting operator exponentials. Proc. Amer. Math. Soc. 125 (1997) 1685-1688. MR 1353407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] John B. Conway and Nathan S. Feldman. The essential selfcommutator of a subnormal operator. Proc. Amer. Math. Soc. 125 (1997) 243-244. MR 1363417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] James E. Thomson. Bounded point evaluations and polynomial approximation . Proc. Amer. Math. Soc. 123 (1995) 1757-1761. MR 1242106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Li Ming Yang. Uniform rational approximation . Proc. Amer. Math. Soc. 123 (1995) 201-206. MR 1242112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] M. Goldstein and W. H. Ow. A characterization of harmonic Arakelyan sets . Proc. Amer. Math. Soc. 119 (1993) 811-816. MR 1149971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Kristian Seip. Regular sets of sampling and interpolation for weighted Bergman spaces . Proc. Amer. Math. Soc. 117 (1993) 213-220. MR 1111222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] James Li Ming Wang. Rational modules and Cauchy transforms. II . Proc. Amer. Math. Soc. 115 (1992) 405-408. MR 1104404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] John Akeroyd. Density of the polynomials in the Hardy space of certain slit domains . Proc. Amer. Math. Soc. 115 (1992) 1013-1021. MR 1089399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] John Ferry. An extension of a theorem of D. Khavinson: ``The Cauchy-Green formula and rational approximation on the sets with a finite perimeter in the complex plane'' [J. Funct.\ Anal.\ {\bf 64} (1985), no.\ 1, 112--123; MR0808271 (87a:30062)] . Proc. Amer. Math. Soc. 114 (1992) 741-742. MR 1079697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] James Dudziak. A weak-star rational approximation problem connected with subnormal operators . Proc. Amer. Math. Soc. 107 (1989) 679-686. MR 1017226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2